Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 44
  • Download : 0
We study the averages of products of traces of high powers of the Frobenius class of real hyperelliptic curves of genus g over a fixed finite field F-q in both odd and even characteristic cases.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2019-08
Language
English
Article Type
Article
Citation

INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530

ISSN
1793-0421
DOI
10.1142/S1793042119500878
URI
http://hdl.handle.net/10203/264363
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0